# SDR 2001F00084

- Difficulty date: December 29, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120ER
- Aircraft serial: 120017
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CPR - FLT 8788 - AFTER TAKEOFF, WHEN RETRACTING FLAPS WE GOT A DISAGREEMENT AND ASYMMETRY.  AIRTURNED BACK TO CPR.  SUSPECT ICE AND WATER CONTAMINATION DUE TO WASHING AIRCRAFT AT OVERNIGHT IN CPR.  DE-ICED THE AIRCRAFT, CHECKED AND CLEANED CANNON PLUGS.  FLAP SYSTEM OPERATIONAL CHECKED GOOD.  (M)
